# SDR SWAA2020030642205

- Difficulty date: February 19, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA AT STA 986.5 AND RBL 45 TO RBL18 THERE IS A PREVIOUS REPAIR SHOWING SPOTSOF CORROSION AROUND THE FASTENER HOLES. DOT 82-102.         REMOVED CORROSION ON FLOOR BEAM STA 986.5 FROM RBL 18" TO RBL 45" AROUND FASTENER HOLES PER SRM 51-10-02-0G-0, FOUND OUT OF LIMITS PER SRM 53-70-51-1A-1, AND INSTALLED UPPER CHORD FLOOR BEAM REPAIR AT STA 986.5 PER REF B737 SRM 53-70-51-2R-4 REP 4 FROM LBL 7.93" TO RBL50"
